# SDR VNAA2012052300020

- Difficulty date: May 23, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 18,353 hours, 18,345 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED GALLEY SMELLS LIKE ELECTRICAL BURNING.  MAINTENANCE TROUBLESHOT, FOUND FORWARD BALLAST BAD, REMOVED AND REPLACED BALLAST AND PERFORMED CHECKS OF GALLEY LIGHTS USING AIRCRAFT MAINTENANCE MANUAL. AIRCRAFT RELEASED FOR SERVICE.
